American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02G05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Robert I. Soare. Recursively enumerable sets and degrees. Bull. Amer. Math. Soc. 84 (1978) 1149-1181. MR 508451.
Abstract, references, and article information
View Article: PDF

[2] M. Ziegler. A language for topological structures which satisfies a Lindström-theorem. Bull. Amer. Math. Soc. 82 (1976) 568-570. MR 0416908.
Abstract, references, and article information
View Article: PDF

[3] Andrzej Ehrenfeucht and Jan Mycielski. Abbreviating proofs by adding new axioms. Bull. Amer. Math. Soc. 77 (1971) 366-367. MR 0276090.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1